# SDR MASA2012020994404

- Difficulty date: February 9, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,592 hours, 23,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING AFT EMERGENCY LIGHT INOP.  RELAMPED.
